# SDR IPXA2025052556175

- Difficulty date: May 1, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5398140120100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FR 80, -Y2462, UNDER PANEL 262HM, AFT FLOOR STRUCTURE WITH CRACK. DOT 73-025.  INSTALLED NEW PROFILE (FLOOR STRUCTURE) WITH P/N:A5398140120100 I.A.W. A300-600 SRM 51-40-21.
